# SDR GTIA030331

- Difficulty date: May 3, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LE PANEL 1117C CORROSION AT FASTENER HOLES.  FABRICATED DOUBLER.  INSTALLED DOUBLER.
